Hi Wray, I am 53 and up to visiting my gynae in Jan. of this year had stopped menstruating for about 6 months. I was advised and prescribed HRT, which I never took as I don't do medication very well and was afraid of the side-effects.
All was well until the beginning of the month when I started menstruating again. I had a biopsy and scan and it was found that I had a thickening of the uterus caused by hormones. I was then prescribed Duphaston, which is a progesterone tablet. Once again I never started with it. I was told a while back about Natpro, but was also not happy trying it without knowing anything about progesterone, but since being told I had to take the tablets I have started using the cream and have been on it for a week now. I can't say that I have felt any different yet, but I do understand that it will take up to 3 months to start feeling the effects.
I have to go back to the gynae in 2 months time and am not sure what I should tell her. I am trusting that when they do the scan again that the thickening will have lessened or disappeared through the use of the cream. I have been told if this does not happen I will have to have a hysterectomy, which I don't want! I can't really say that I suffered from hot flushes, only occasionally. Emotionally I have had a hard time but have been through huge stress for the last 18 months, so I'm not sure that the hormones have played a role in that. I have found though that my coping mechanisms are not as good as they used to be. I have had my thyroid checked and it is fine.
I have been on medication for high blood pressure for the past 5 years, which I could not avoid. Round about the beginning of the month I started feeling awful and was so dizzy I could not move without feeling as if I was going to fall or pass-out. I went to my GP and my blood pressure, on tablets, was 155/95 again. I am now taking a full strength tablet in the morning and a half strength tablet at night and the BP is fine.
The only other problem I have is my lungs. I cannot exhale properly. This has come from severe bronchitis and of course smoking. I use an inhaler (seritide, which is cortisone and something else), once a day.
I would very much like to have your feedback and any advice you would like to give me. Kind regards.